MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6701132
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the alarm on the npwt device did not alert that there was no suction.It was found that the foam was not depressed into the sacral wound and fluid was pooling around the sealed dressing.No injury to patient was reported and a new device was applied.Mdr filed for risk to patient.
 
Additional Manufacturer Narrative
A sample was returned for evaluation and the investigation showed the complaint could not be confirmed.The device works as intended and the only problems with the unit found were the therapy timer has broken segments and the battery needs to be replaced.The unused disposables from the lot used were not sent back with unit for evaluation.A review of the product history review for serial number (b)(6) showed that the device was released from qa to stock on 07/19/2017.No service reports were available at the time of this review.Job router was reviewed without issue.Device passed all tests.It is recommended replacing therapy timer led display and battery then retesting the device.Although the sample was received, the complaint could not be confirmed, and the root cause could not be determined.The device is repairable.We will continue to monitor for this type of incident.

Brand Name
NPWT SVED THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL 33014
MDR Report Key10304792
Report Number1423537-2020-00488
Device Sequence Number3623837
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6701132
Device Catalogue Number6701132
Device Lot Number15326
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient Weight68